# SDR SWAA116550

- Difficulty date: September 9, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 66,121 hours, 63,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C34356
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK FOUND, SHEAR TIE CORRODED AT BS 482A, BETWEEN STR 27R TO STR 28R.  REMOVED AND REPLACED FRAME PER SRM AND DWG.
